Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Join Date
    Dec 2001
    Location
    ON, Canada
    Posts
    527

    Acne? Rash? I dunno

    Iíve notice since taking the Sustanon that Iíve been seeing small areas, which are breaking out on my chest and shoulders. I originally thought that it was acne, but after closer examination it looks to be more of a rash than anything. Iíve talked to a couple of others whoíve had similar experiences with Sustanon. What I want to know is have any of you experienced any symptoms such as these when using Sust? Is it just isolated to Sust use that these rashes can occur, or is it a common occurrence with most forms of test? Also, should I just go ahead and treat it like acne (tanning, antibacterial soap, swab area with alcohol), or am I just going to have to tough it out until the end of my cycle? I would appreciate advise from anyone whoís had similar experiences.

  2. #2
    MUSTANG_18 is offline Associate Member
    Join Date
    Dec 2001
    Location
    Canada
    Posts
    184
    Does it itch ? Is it sore ? I have never heard of Test causing any rashes (unless maybe it is a dirty product) so I am leaning towards the acne part. I would start tanning, washing with anti-bacterial soap 2-3 times a day, hitting the steam room and maybe starting higher doses of Panthoenic acid (B-5) and see if that helps clear it up

    M18

  3. #3
    Join Date
    Dec 2001
    Location
    ON, Canada
    Posts
    527
    It itches a little bit and before the break-out, my chest would look red all of the time (kind of like a sunburn that hasn't fully developed yet). I thought it might have just been a little elevated blood pressure from the Sust/D-bol. I know the product is ok, and i'm not normaly prone to acne. Hell maybe its even a slight allergic reaction. I'll keep treating it the way I have been and maybe it will just dry itself up. I guess there is also the possibility that i'll just have to let it run its course.

    Thanks for the reply Mustang_18

  4. #4
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    when i shoot sust it sometimes gets red around the site like a red big circle it itches a little but like two days later its gone.u might have acne ,thats what id think.

  5. #5
    bigfig is offline New Member
    Join Date
    Sep 2001
    Posts
    13
    start taking b-5 pantothenic acid 5 grams a day go to the nearest vitamin store and buy them. i promise u will stop having skin problems give it a month. make sure u take 5 grams not mg. they usually come in 500 mg pills so u have to take ten of them. it doesnt affect your gains at all. i am on a test cycle now and dont break out at all and gained 15 pounds in two weeks.

  6. #6
    Roid Rogers is offline Junior Member
    Join Date
    Sep 2001
    Location
    tx
    Posts
    81
    yeah ive had that happen to me before on my chest you should try to get a hold of some monocycline i was taking about 3 a day (not sure of the strength) and in two weeks my chest was clear i got that alot while running d-bol with my cycles, i doesnt seem to go away if treated like acne though

  7. #7
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    i hear ya BIG RED, i got the same side affect that you are talking about. I too thought it was acne at first but most of it wasnt. it was realoy itchy and ai got it on my back arms , shoulders and chest and traps, oh ya baby i was covered in that gross rash.

    finaly went away after i stoped taking the gear. i was on sust 250 and winney

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •